Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Sleepy after taking medicine for tingling pain.Should I continue?

I am a married lady of 50 yrs. age. my right finger tips are tingling some times and my left side from head to tips is giving pain . I am unable to sleep properly. Always i feel exhausted. I am a working lady having two young daughters. i had undergone hystroctomy during 2006. i had gone to nuero doctor. He suggested me the following medicines. consuming the same i feel sleepy. should i take the medicine ?
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist, Surgical 's  Response
It appears to be stress related.

Exercise regularly that is a 45 minutes walk every day.

Consume lot of water.

High protein diet

High doses of neurotropic vitamins like VIt B.

High doses of essential fatty acids which are essential for the nerves.

High doses of essential aminoacids.

Get t3,t4, and tsh levels done.

Get a cbc, and liver function tests done.

Get blood sugar levels tested.

Stop all neurotropic drugs till the results of these tests are available
Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor